# SDR HEEA966957

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500PH
- Make and model: Beech 200CBEECH
- Aircraft serial: BL29
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 258719343
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO INTERMITTENT SIGNAL.
